| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that, after intraocular lens implantation surgery, the patient experienced blurry vison with haze and glare at all distances.Hence the lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for explant was dysphotopsia secondary to intraocular lens.
Additional Manufacturer Narrative
Additional information was provided in a.2., a.3.A, b.5., d.6.B.And h.11.Correction information was provided in d.4.And h.6.Correction: on initial mdr the fda component code of g05006 was missed.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received stating that the patient had unclear vision and positive dysphotopsia and the clinical reason for explant was mechanical complication of intraocular lens.